# SDR GLBA201206151

- Difficulty date: June 14, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 32,393 hours, 39,338 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE LOW FUEL PRESSURE ANNUNCIATOR ILLUMINATED IN FLIGHT.  TURNED ON THE STANDBY PUMP AND THE ANNUNCIATOR WENT OUT.  NO FUEL LEAK NOTED ON POST FLIGHT. MX REPLACED THE LT LOW PRESSURE PUMP IAW BMM 73-10-00, OPS CHECKED GOOD.
